On the dimension and entropy of order α of the mixture of probability distributions

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)245-255
Number of pages11
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume13
Issue number3-4
DOIs
Publication statusPublished - Sep 1962

Fingerprint

Probability Distribution
Entropy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the dimension and entropy of order α of the mixture of probability distributions. / Csiszár, I.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 13, No. 3-4, 09.1962, p. 245-255.

Research output: Contribution to journalArticle

@article{83ce8893ca144b4f92c83f753c48ad69,
title = "On the dimension and entropy of order α of the mixture of probability distributions",
author = "I. Csisz{\'a}r",
year = "1962",
month = "9",
doi = "10.1007/BF02020789",
language = "English",
volume = "13",
pages = "245--255",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the dimension and entropy of order α of the mixture of probability distributions

AU - Csiszár, I.

PY - 1962/9

Y1 - 1962/9

UR - http://www.scopus.com/inward/record.url?scp=34250587900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250587900&partnerID=8YFLogxK

U2 - 10.1007/BF02020789

DO - 10.1007/BF02020789

M3 - Article

AN - SCOPUS:34250587900

VL - 13

SP - 245

EP - 255

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -